# SDR 99ZZZX3759

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136MB
- Make and model: Beech B100
- Aircraft serial: BE50
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 11580014
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE CLEANING OF THE AIRCRAFT, A CRACK WAS DISCOVERED ALONG THE OUTBOARD END RADIUS OF THE INBOARD WHEEL HALF RUNNING HORIZONTALLY APPROXIMATELY 3.75 INCHES.  THE WHEEL WAS MOUNTED ON THE INBOARD LEFT MAIN POSITION.  THE WHEEL HALF WAS MANUFACTURED IN FEBRUARY, 1989, AND INSTALLED NEW ON THE AIRCRAFT IN JUNE, 1990, ACCUMULATING APPROXIMATELY 2,563 LANDINGS.
